Is it an SSRI you are on or a benzo?
Either way, for SSRI you can find a good supportgroup^with lots of information
for benzo's there is the same kind of community at www.benzowithdrawal.com
they can help guide you through withdrawal
i'm not on psychiatric meds as they can make cardiac symptoms worse
once i learned to stop denying that i was indeed fearful, the panic attacks stopped by themselves.
i read a book by claire weekes called "hope and hel pfor your nerves", it helped me a lot to udnerstand
how my mind was making my cardiac symptoms much worse.
PVCs are in many cases probably caused by hypersensitive nerves in the heart or vagus.
if you have a lot of PVC's then i'd definately discourage you from using benzos and ssrii's or any other
kind of psychiatric drug... be careful with caffeine and other chemicals like aspartame. if u want to go off meds always taper very slowly under doctors supervision, or perhaps even slower than the doctor recommends!
Just a quick note to say hi! Welcome to Medhelp. You will have a lot of company here. You might also want to post on the heart rhythm forum. I guess you've probably already tried the omega-3 fish oil capsules. They have really helped me.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.